Posted by Alli
on November 07, 2000 at 09:54:17:
In Reply to: Re: Accutane and red marks posted by Anne, edited on November 07, 2000 at 06:55:28:
: : I'm not sure why everyone thinks Accutane fades red marks. It DOES exfoliate your skin, which I would think should help, but seeing as the Accutane also makes your skin more fragile, it seems to me it might also make your skin MORE prone to scarring.
: : There are other vitamins you should be taking as well, such as Zinc, B3, B4, B6, Selenium, Evening Primrose Oil, etc. You can read about them on my website. Zinc will help a LOT. It's supposed to be better than antibiotics. But it can take UP to 12 weeks to work. Same with B5. But I still say go with the Accutane. Although I am having a mild breakout right now, it has by and far helped me more than anything else.
: : Hope this helps!
: : Take care,
: : Anne
Yeah I didn't think that accutane lifted all the red marks that is why I'm puzzled to whether I should be going on this powerful drug. All I have is the red marks and I'm thinking no matter what they'll take time to go away.
I'm going to go grab some zinc today and add that to the list and the selenium + evening primrose oil. Something just doesn't seem right in me taking accutane. I keep changing my damn mind...as you know 2 weeks ago I was ready to jump right into accutane. It takes barely any makeup to cover up the marks, I really think they are fading. I have maybe a couple small whiteheads but it's not bad at all. I think I just officially decided to wait on going on accutane. I'm going to stick with the vitamins for a bit and pray it continues to heal like it has been.
Thank you for your help.